Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Intense pain in stomach. Diagnosed spasming and inflammation. Relief with serax. Safe?

hi I have a problem with my stomach it was diagnosed after some test I was told it was spasming and inflamed and at times twisting causing intense pain when it happens, I take I or 2 imovane for sleep and have discovered serax helps when I get an episode of trouble,to take during the day I don,t know what it does but it sure helps does this sound ok to you people there....thanks
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Tnks for choosing H.C.M.Forum.
You have Problem with stomach, Diagnised as spasming and inflammation and twisting. You are getting relief with serax.
Whenever there is pain of stomach or intestines, there is severe contractions of the musclefibres which causes pain. some times due to skeletal muscle contractions there will be twitching and external pain.
Any how you got relieved of the pain so don't worry. this can repeate at any time so it will be a guide for you for further treatment.
Wishing for a quick and complete recovery.
Best wishes.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor